# SDR FDEA2018102953019

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AT APPROX XORS 568, INTERNAL. WING BEADED DOUBLER HAS A 1" CRACK. REPAIRED REF SRM 57-10-00 VOL 1 FIG 71 PG 222. MAJOR REPAIR.
